RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2009, Volume 15, Number 1, Pages 147–158 (Mi timm211)  

The Galilei group in an optimal control problem

I. V. Koz'min

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: In the paper, results of studying an optimal control problem for the motion of a material point under control constraints are presented. The invariance of this problem with respect to the extended Galilei group is used. From the viewpoint of calculations, the symmetry allows us to construct a family of solutions through an extremal determined numerically. From the analytical viewpoint, the symmetry gives an opportunity to reduce system's dimension and to investigate properties of extremals.

Keywords: controlled mechanical systems, symmetries

Full text: PDF file (282 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2009, 265, suppl. 1, S162–S173

Bibliographic databases:

UDC: 531.011
Received: 22.12.2008

Citation: I. V. Koz'min, “The Galilei group in an optimal control problem”, Trudy Inst. Mat. i Mekh. UrO RAN, 15, no. 1, 2009, 147–158; Proc. Steklov Inst. Math. (Suppl.), 265, suppl. 1 (2009), S162–S173

Citation in format AMSBIB
\Bibitem{Koz09}
\by I.~V.~Koz'min
\paper The Galilei group in an optimal control problem
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2009
\vol 15
\issue 1
\pages 147--158
\mathnet{http://mi.mathnet.ru/timm211}
\elib{http://elibrary.ru/item.asp?id=11929784}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2009
\vol 265
\issue , suppl. 1
\pages S162--S173
\crossref{https://doi.org/10.1134/S0081543809060133}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000268192700013}


Linking options:
  • http://mi.mathnet.ru/eng/timm211
  • http://mi.mathnet.ru/eng/timm/v15/i1/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:152
    Full text:65
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020